Cart (Loading....) | Create Account
Close category search window

On nonparametric estimation of a functional of a probability density

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The nonparametric estimate derived from the Hermite orthogonal system of the functionalI=int f^{2}(x) dxwherefis an unknown probability density, is studied. Sufficient conditions for the weak and strong consistency of the estimate are presented, and the rate of convergence is given. In particular, under mild assumptions onf, the rate of mean-square error convergence isO(n^{-1}), whereas for almost complete convergence it isO((n^{-1} log n)^{1/2}). Moreover, several possible applications in the area of nonparametric inference of the estimate are indicated.

Published in:

Information Theory, IEEE Transactions on  (Volume:32 ,  Issue: 1 )

Date of Publication:

Jan 1986

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.